# SDR USAA951176

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-360
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 16 INCH CORRODED AREA ON SEAT TRACK AT BS 344 TO BS 360 LBL 25 INCHES.  REMOVED AND REINSTALLED REPAIR PART COMPLETED REPAIR.  REPAIRED PER SRM 53-00-52, FIG 202.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
